Omitting types: Application to recursion theory

Journal of Symbolic Logic 37 (1):81-89 (1972)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2272549
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 27,678
Through your library
References found in this work BETA
Completing Theories by Forcing.Jon Barwise & Abraham Robinson - 1970 - Annals of Mathematical Logic 2 (2):119-142.

Add more references

Citations of this work BETA
Admissible Sets and the Saturation of Structures.Alan Adamson - 1978 - Annals of Mathematical Logic 14 (2):111-157.

Add more citations

Similar books and articles
Generalized Recursion Theory.Jens Erik Fenstad & Peter G. Hinman (eds.) - 1974 - New York: American Elsevier Pub. Co..
Recursion Theory.Anil Nerode & Richard A. Shore (eds.) - 1985 - American Mathematical Society.
Hanf Number of Omitting Type for Simple First-Order Theories.Saharon Shelah - 1979 - Journal of Symbolic Logic 44 (3):319-324.
Omitting Types in Set Theory and Arithmetic.Julia F. Knight - 1976 - Journal of Symbolic Logic 41 (1):25-32.
Model Completions and Omitting Types.Terrence Millar - 1995 - Journal of Symbolic Logic 60 (2):654-672.
Omitting Types in Incomplete Theories.Enrique Casanovas & Rafel Farré - 1996 - Journal of Symbolic Logic 61 (1):236-245.

Monthly downloads

Added to index

2009-01-28

Total downloads

14 ( #333,061 of 2,170,012 )

Recent downloads (6 months)

1 ( #345,417 of 2,170,012 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums